# SDR N6WA2017032201

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAVATORY MASTER WARNING AND ODOR OF FUMES IN THE FLIGHT DECK. PERFORMED HIGH POWER ENGINE RUNS AND PROCEDURES IAW AMM 70-00-00 NO SMOKE IN COCKPIT CABIN OR LAV DETECTED, OPS CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME.
